MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY ARTERIAL EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES PR FOGARTY ARTERIAL EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY
Model Number 120805F
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts were made to secure return of the device however the customer has not responded nor sent the device back for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.A supplemental report will be forthcoming with the device history results when received.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that an embolectomy catheter balloon ruptured during a thrombectomy procedure.Part of the balloon became suspended in the patients fistula.Patient condition is unknown.
 
Additional Manufacturer Narrative
A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
FOGARTY ARTERIAL EMBOLECTOMY CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer Contact
katheryn richards
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key18540383
Report Number2015691-2024-00503
Device Sequence Number12743443
Product Code DXE
UDI-Device Identifier00690103043310
UDI-Public(01)00690103043310(17)251003(11)230705(10)65116216
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/03/2025
Device Model Number120805F
Device Lot Number65116216
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown